# SDR ZZDA2010490

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT STAY SECURED IN GUST LOCK COME OUT W/OUT USING HANDLE.  REMOVED AND REPLACED DOOR  CYLINDER ON L1 DOOR AND ADJUSTED L1 FWD DOOR HOLD OPEN HOOK OPS CHECK GOOD REF 52-11-04.
